# SDR NACA2024012900003

- Difficulty date: January 29, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N403YK
- Make and model: Boeing 737436
- Aircraft serial: 25842
- Aircraft time: 63,646 hours, 43,186 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Torque Box
- Part number: UNKNOWN
- Condition: Corroded
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT APU RH SIDE LOWER TORQUE BOX AT STA 1126. TEE ANGLE REPLACED AT APU RH SIDE LOWER TORQUE BOX AT STA 1126 PER: DRAWING 65-46579 SHEET 4 #531, SRM 51-40-02 PARA 4 R115
